# SDR AALA201905219010

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 19,979 hours, 8,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO COMPARTMENT FLOOR PANEL 131EF DELAMINATED. REPLACED FLOOR PANEL
